# SDR DALA1308631401

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511449
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT FS 347, RBL 41-52 FOUND CORRODED.  FLOORBEAM UPPER CHORD REPAIRED IAW SRM 53-00-51, FIGURE 201, REPAIR 1. REV 91-02.
